# SDR AALA20130128003

- Difficulty date: January 28, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 59,264 hours, 9,429 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED M1 LAVATORY SMOKE DETECTOR CHIMED INTERMITTENTLY.  REPLACED M1 LAVATORY SMOKE DETECTOR.  OPS CHECK NORMAL.
